# SDR DL767021295

- Difficulty date: May 10, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 61,081 hours, 29,689 cycles
- Engine: Ge CF680A2
- Engine time: 50,577 hours, 24,402 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Shorted
- Location: Nr 2 Engine
- Part time: 50,577 hours, 24,402 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG INFLT SHUTDOWN RT OIL FILTER LIGHT CAME ON.  FOUND SHORT BETWEEN D4254P AND D4258J.  REPLACED PLUG D4258J.  SYSTEM CHECKS NORMAL.
